×

zbMATH — the first resource for mathematics

Found 3 Documents (Results 1–3)

Russ. Math. Surv. 50, No. 2, 237-255 (1995); translation from Usp. Mat. Nauk 50, No. 2, 5-24 (1995).
MSC:  60J05 60J10
BibTeX Cite
Full Text: DOI
WorldCat.org
Kolchin, V. F. (ed.) et al., Probabilistic methods in discrete mathematics. Proceedings of the third Petrozavodsk conference. Petrozavodsk (Russia), May 11-16, 1992. Moskva: TVP. Prog. Pure & Appl. Discret. Math. 1, 329-336 (1993).
MSC:  60K35 82B43
BibTeX Cite
WorldCat.org
Math. Notes 46, No. 4, 778-785 (1989); translation from Mat. Zametki 46, No. 4, 38-47 (1989).
Reviewer: V.Chulaevsky
MSC:  60K35 82B43
BibTeX Cite
Full Text: DOI
WorldCat.org

Filter Results by …

Document Type
Year of Publication
Classification